Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
6936 Publications
2024 |
Published |
Journal Article |
IST-REx-ID: 15339 |
González M, Hausel T. Hitchin map on even very stable upward flows. International Journal of Mathematics. 2024;35(09). doi:10.1142/S0129167X2441009X
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 18970 |
Hausel T, Maulik D, Mellit A, Schiffmann O, Shen J. Arbeitsgemeinschaft: Geometry and representation theory around the P=W conjecture. Oberwolfach Reports. 2024;21(2):949-1004. doi:10.4171/owr/2024/16
[Published Version]
View
| DOI
| Download Published Version (ext.)
2024 |
Published |
Journal Article |
IST-REx-ID: 17292 |
Lotay JD, Oliveira G. Special Lagrangians, Lagrangian mean curvature flow and the Gibbons-Hawking ansatz. Journal of Differential Geometry. 2024;126(3):1121-1184. doi:10.4310/jdg/1717348872
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2024 |
Published |
Thesis | PhD |
IST-REx-ID: 17156 |
Rychlewicz KP. Equivariant cohomology and rings of functions. 2024. doi:10.15479/at:ista:17156
[Published Version]
View
| Files available
| DOI
2024 |
Published |
Journal Article |
IST-REx-ID: 17127 |
Wang V, Xu MW. Paucity phenomena for polynomial products. Bulletin of the London Mathematical Society. 2024;56(8):2718-2726. doi:10.1112/blms.13095
[Submitted Version]
View
| Files available
| DOI
| Download Submitted Version (ext.)
| WoS
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 10018 |
Derenthal U, Wilsch FA. Integral points on singular del Pezzo surfaces. Journal of the Institute of Mathematics of Jussieu. 2024;23(3):1259-1294. doi:10.1017/S1474748022000482
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 12312 |
Lombardo D, Verzobio M. On the local-global principle for isogenies of abelian surfaces. Selecta Mathematica. 2024;30(2). doi:10.1007/s00029-023-00908-0
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 17447 |
Wang V. Special cubic zeros and the dual variety. Journal of the London Mathematical Society. 2024;110(3). doi:10.1112/jlms.12975
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 18173 |
Glas J. Rational points on complete intersections of cubic and quadric hypersurfaces over Fq(t). Journal of the London Mathematical Society. 2024;110(4). doi:10.1112/jlms.12991
[Published Version]
View
| Files available
| DOI
| arXiv
2024 |
Published |
Thesis | PhD |
IST-REx-ID: 18132 |
Glas J. Counting rational points over function fields. 2024. doi:10.15479/at:ista:18132
[Published Version]
View
| Files available
| DOI
2024 |
Published |
Journal Article |
IST-REx-ID: 17323 |
Browning TD, Verzobio M. Strong divisibility sequences and sieve methods. Mathematika. 2024;70(4). doi:10.1112/mtk.12269
[Published Version]
View
| Files available
| DOI
| WoS
2024 |
Published |
Journal Article |
IST-REx-ID: 15338 |
Browning TD, Pierce LB, Schindler D. Generalised quadratic forms over totally real number fields. Journal of the Institute of Mathematics of Jussieu. 2024;23(6):2859-2912. doi:10.1017/S1474748024000161
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 15337 |
Bonolis D, Browning TD, Huang Z. Density of rational points on some quadric bundle threefolds. Mathematische Annalen. 2024;390:4123-4207. doi:10.1007/s00208-024-02854-4
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 18064 |
Chan S. The average number of integral points on the congruent number curves. Advances in Mathematics. 2024;457(11). doi:10.1016/j.aim.2024.109946
[Published Version]
View
| Files available
| DOI
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 15312 |
Browning TD, Shparlinski IE. Square-free values of random polynomials. Journal of Number Theory. 2024;261:220-240. doi:10.1016/j.jnt.2024.02.013
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
earlier version | 2024 |
Submitted |
Preprint |
IST-REx-ID: 18295 |
Glas J. Canonical singularities on moduli spaces of rational curves via the circle method. arXiv. doi:10.48550/arXiv.2405.16648
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2024 |
Draft |
Preprint |
IST-REx-ID: 19013 |
Glas J, Hase-Liu M. Terminal singularities of the moduli space of curves on low degree hypersurfaces and the circle method. arXiv. doi:10.48550/arXiv.2412.14923
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 14841 |
Clatot J, Currin C, Liang Q, et al. A structurally precise mechanism links an epilepsy-associated KCNC2 potassium channel mutation to interneuron dysfunction. Proceedings of the National Academy of Sciences of the United States of America. 2024;121(3). doi:10.1073/pnas.2307776121
[Published Version]
View
| Files available
| DOI
| WoS
| PubMed | Europe PMC
2024 |
Published |
Journal Article |
IST-REx-ID: 15171 |
Agnes EJ, Vogels TP. Co-dependent excitatory and inhibitory plasticity accounts for quick, stable and long-lasting memories in biological networks. Nature Neuroscience. 2024;27:964-974. doi:10.1038/s41593-024-01597-4
[Published Version]
View
| Files available
| DOI
| WoS
| PubMed | Europe PMC
2024 |
Published |
Journal Article |
IST-REx-ID: 14887 |
Feitosa Tomé D, Zhang Y, Aida T, et al. Dynamic and selective engrams emerge with memory consolidation. Nature Neuroscience. 2024;27:561-572. doi:10.1038/s41593-023-01551-w
[Published Version]
View
| Files available
| DOI
| WoS
| PubMed | Europe PMC